# SDR AU000832

- Difficulty date: September 6, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Faulty
- Location: Stall Warning Sy
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) STALL WARNING SYSTEM FAULT INDICATION. INVESTIGATION COULD FIND NO FAULT WITH THE SYSTEM. SUSPECT CAUSED BY GUSTING CROSSWIND.
